Bactrim Tingling Skin, Eyes and Ears, Doubt in My Mind, Medical Providers, Night Sweats
I am so relieved to have discovered this site. I suffer from reoccurring UTIs. Two years ago I was prescribed Bactrim and within two hours felt all of the symptoms of a very serious virus, or so I thought. ... more »
I am so relieved to have discovered this site. I suffer from reoccurring UTIs. Two years ago I was prescribed Bactrim and within two hours felt all of the symptoms of a very serious virus, or so I thought.
Recently, I switched medical providers and was again prescribed Bactrim for my UTI. Within 4 hours I began to experience chills; the chills soon turned into a fever (fluctuating 100+) and night sweats. The symptoms continued throughout the night and into the next day when I started to get tingling skin, body aches, a severe headache with pressure behind my eyes and ears (which got worse when I bent over or stood up), vomiting, restlessness and insomnia.
I started to make a correlation between my first Bactrim incident and second. I called my Dr. to describe my symptoms and she said I most likely was suffering from both the UTI and flu. But, she recommended I stop the Bactrim dosage and call her in a few days to let her know how I was feeling. After missing the second dose of Bactrim I am starting to feel human again.
There is no doubt in my mind that this was the Bactrim. The symptoms came and went too quickly to be a virus. I still have a slight headache, especially when I stand up too quickly, but it's improving.
Thank you all for posting. No more bactrim for me!